# SDR ORJA99134

- Difficulty date: April 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824RA
- Make and model: Doug DC-9-82
- Aircraft serial: 53017
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: BR9661105
- Condition: Inoperative
- Location: Row 8-12
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAS - EMERGENCY EXIT LIGHTS AT ROWS 8-12 CAME ON JUST PRIOR TO PUSH BACK.  REMOVED AND REPLACED FORWARD RIGHT BATTERY CHARGER.  OPS CHECK OK PER MM 23-11-00.  (M)
